# SDR AU990792

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304010
- Condition: Failed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAN DECOUPLED FROM LP TURBINE.  FULL FLOW CHIP DETECTOR CONTAMINATED AND OIL COLORED BLACK.
